Hey guys and today’s video is about if I have ever gotten acne and pimples as a side effect from minoxidil applcation to adress hair loss.
The answer to it is yes there was a time that I got an outbreak of pimples on my scalp that actually also prevented me from using Minoxidil. Besides acne and pimples I also got incresed itching and scalp got more flaky. I needed to address and solve my problems with my scalp that was being caused not by minoxidil alone but as a combination of various factors such as my inflamamtion and scalp dermatitis at the time.
This forced me to stop using Minoxidil and just continue with Finasteride and supplementation, diet change and shampoo. Minoxidil can cause problems if the scalp is inflamed or scalp is sensitive. I also noticed that my diet caused some of my inflammation as i was eating a lot of carbs at the time. So I took a few years off to solve my scalp inflammation issues such as sebum over production, oily scalp itchy scalp and several others. After I solved the issues I got back to using minoxidil and i have not had a single issue with it.
This goes to show just how important having an issue free scalp is when one is treating hair loss and how well one can respond to treatment after the scalp is clear of all issues
Here is a link for an exclusive training video I have made: https://www.somebodyalex.com/
My hair regrowth results, before hair loss treatment pictures and after hair regrowth from 2003-2020: https://drive.google.com/drive/u/1/folders/1fOXFxq7GHE9D-VaP6sZZK1ESh462z2_o
I will respond to every single comment on this video, so feel free to ask me any questions that you have about how to stop hair loss, address scalp inflammation, and how to get back hair. I have vast experience with stopping my own hair loss and regrowing it all back and I am happy to answer all of your comments
Subscribe, and thank you for watching
Disclaimer: The opinions expressed by Alex (Somebodyalex) are for educational and informational purposes only, and are not intended as a diagnosis, treatment, or a substitute for medical car